MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS10.0-80D265
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not made available for evaluation.The root cause is unable to be determined.If any additional information is provided, a supplemental report will be submitted.Journal article citation: frommer, adrien, et al."focal osteolysis and corrosion at the junction of precice stryde intramedullary lengthening device." bone and joint research, vol.10, no.7, 16 july 2021.Https://online.Boneandjoint.Org.Uk/doi/epub/10.1302/2046-3758.107.Bjr-2021-0146.R1.
 
Event or Problem Description
Information was received via review of medical literature that a patient had osteolysis the nail¿s telescopic junction and reported pain during distraction and consolidation.Complete resolution of the osseous alterations was achieved.No additional information is available.
 
Additional Manufacturer Narrative
Correction: after further review, it was determined that this medwatch report is a duplicate of report#: 3006179046-2020-00532.
 
Event or Problem Description
N/a.

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
101 enterprise
suite 100
aliso viejo CA 92656
MDR Report Key12441199
Report Number3006179046-2021-00455
Device Sequence Number14425840
Product Code HSB
UDI-Device Identifier00887517951182
UDI-Public887517951182
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPS10.0-80D265
Device Lot Number0013123AAA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient Weight40